Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 42, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 2, 2015, 3:25 PM CDT for 8 counties in Kentucky. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2015, 3:25 PM CDT (20:25 UTC)
- Expired
- Jul 2, 2015, 7:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, KY, Barren County, KY, Clinton County, KY, Cumberland County, KY, Green County, KY, Hart County, KY, Metcalfe County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 120 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 4:14 PM CDT | FLASH FLOOD | 1 Nne Haywood, KY | ROCKYHILL ROAD HAS WATER OVER ROADWAY. |
| Jul 2, 5:20 PM CDT | FLASH FLOOD | Glasgow, KY | FLASH FLOODING AT ROSEVILLE ROAD AND COUNTRY BARN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -135 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
180
WGUS53 KLMK 022025
FFWLMK
KYC001-009-053-057-087-099-169-207-030030-
/O.NEW.KLMK.FF.W.0042.150702T2025Z-150703T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 PM CDT THU JUL 2 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...
METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 730 PM CDT
* AT 323 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF THUNDERSTORMS WITH TORRENTIAL RAINFALL MOVING
THROUGH THE WARNING AREA.
* LOCATIONS IMPACTED INCLUDE...COLUMBIA...EDMONTON...GLASGOW...
JAMESTOWN...
IN ADDITION...RUSSELL SPRINGS...APPLE GROVE AND MILLTOWN ARE
INCLUDED IN THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
RUSSEL CREEK OVERFLOWS RUSSEL CREEK ROAD.
THE EAST FORK OF LITTLE BARREN RIVER OVERFLOWS ONTO EAST FORK ROAD.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE OVER THE WARNING AREA
OVER THE NEXT SEVERAL HOURS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL
WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND
UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3692 8614 3693 8614 3692 8617 3706 8610
3706 8607 3714 8606 3725 8602 3713 8499
3710 8496 3711 8490 3705 8490 3700 8483
3695 8490 3696 8494 3692 8495 3686 8506
3683 8506 3680 8501 3676 8501
$$
MJ2 follow-up statements
632
WGUS73 KLMK 022142
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
442 PM CDT THU JUL 2 2015
KYC001-009-053-057-087-099-169-207-030030-
/O.CON.KLMK.FF.W.0042.000000T0000Z-150703T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
METCALFE KY-RUSSELL KY-ADAIR KY-BARREN KY-CUMBERLAND KY-GREEN KY-
HART KY-CLINTON KY-
442 PM CDT THU JUL 2 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHERN CLINTON...SOUTHERN HART...SOUTHERN GREEN...NORTHERN
CUMBERLAND...BARREN...ADAIR...RUSSELL AND METCALFE COUNTIES...
AT 440 PM CDT...THUNDERSTORMS WITH TORRENTIAL RAINFALL CONTINUE TO
MOVE THROUGH THE WARNING AREA. THE HEAVIEST RAINFALL WAS OVER
BARREN COUNTY AND WILL MOVE EASTWARD INTO SOUTHERN METCALFE COUNTY
OVER THE NEXT HOUR. ADDITIONAL THUNDERSTORMS TO THE WEST CONTINUE
TO DEVELOP AND WILL MOVE EASTWARD ACROSS THE WARNING AREA OVER THE
NEXT FEW HOURS.
* LOCATIONS IMPACTED INCLUDE...
COLUMBIA...
EDMONTON...
GLASGOW...
JAMESTOWN...
IN ADDITION...JABEZ...TORIA AND RUSSELL COUNTY AIRPORT ARE INCLUDED
IN THIS FLASH FLOOD WARNING.
FLASH FLOOD PRONE AREAS IN THIS WARNING...
RUSSEL CREEK OVERFLOWS RUSSEL CREEK ROAD.
THE EAST FORK OF LITTLE BARREN RIVER OVERFLOWS ONTO EAST FORK ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3692 8614 3693 8614 3692 8617 3706 8610
3706 8607 3714 8606 3725 8602 3713 8499
3710 8496 3711 8490 3705 8490 3700 8483
3695 8490 3696 8494 3692 8495 3686 8506
3683 8506 3680 8501 3676 8501
$$
MJ466
WGUS73 KLMK 030024
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
724 PM CDT THU JUL 2 2015
KYC001-009-053-057-087-099-169-207-030034-
/O.EXP.KLMK.FF.W.0042.000000T0000Z-150703T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
METCALFE KY-RUSSELL KY-ADAIR KY-BARREN KY-CUMBERLAND KY-GREEN KY-
HART KY-CLINTON KY-
724 PM CDT THU JUL 2 2015
...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM CDT FOR NORTHERN
CLINTON...SOUTHERN HART...SOUTHERN GREEN...NORTHERN CUMBERLAND...
BARREN...ADAIR...RUSSELL AND METCALFE COUNTIES...
HEAVY RAINFALL ACROSS THE WARNED AREA HAS COME TO AN END. HIGH
WATER LEVELS WILL CONTINUE ACROSS THE REGION FOR THE NEXT FEW HOURS.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3692 8614 3693 8614 3692 8617 3706 8610
3706 8607 3714 8606 3725 8602 3713 8499
3710 8496 3711 8490 3705 8490 3700 8483
3695 8490 3696 8494 3692 8495 3686 8506
3683 8506 3680 8501 3676 8501
$$
MJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 2:21 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 2, 2:21 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 PM EDT Thu Jul 2 2015
.SHORT TERM (Now through Friday Night)...
Issued at 250 PM EDT Thu Jul 2 2015
...Flash Flooding Possible Through Friday Across Southern Indiana
and Central Kentucky...
As of mid-afternoon, a surface analysis showed a weak area of low
pressure across southern Missouri while a stationary boundary lied west
to east from southern Illinois into southern Indiana and northern
Kentucky. A pool of very moist air lies along this feature
characterized by dewpoints in the upper 60s to low 70s and light
southwesterly winds.
For the remainder of this afternoon and into this evening, the patch
of clearing clouds across southwest into south-central KY has
resulted in modest amounts of instability across the area. Daytime
heating is also bringing 1000 to 2000 J/kg of SBCAPE to the area. In
the presence of 20 to 30 kts of deep layer shear, scattered
thunderstorms that do develop will have the potential to put down
some gusty winds. The two areas likely to see greater coverage of
showers/storms is 1) along the Ohio River in the vicinity of the
stalled boundary and 2) closer to south-central Kentucky which has
had the most clearing/destabilization.
Water vapor imagery shows that another upper level disturbance will
arrive later this evening through early Friday morning, which will
push the surface low and front through the region. Additional
showers and thunderstorms are expected to spread across the area.
Main threat through Friday morning is flash flooding thanks
to torrential rainfall. PWATs are running 1.5 to 2.0 inches with
relatively high warm cloud depths. Soil moisture is running high
thanks to a couple weeks of higher than normal rainfall and
especially across some areas after last night's rainfall. Lowest
flash flood guidance pockets are across southern Indiana and
south-central Kentucky. The flash flood watch continues and was
expanded/extended for the area. For more details, see the Hydrology
section below.
Diurnal temperature ranges will be low as clouds/rain keep highs
below normal and lows on the mild side. Sided with the higher
performing model consensus, putting highs in the mid 70s to around
80s and lows in the upper 60s.
.LONG TERM (Saturday through Thursday)...
Issued at 310 PM EDT Thu Jul 2 2015
Saturday/Saturday Night...
An upper trough axis should move east through the area shunting a
sfc boundary to the south of the Ohio River. It's still in question
as to how far south the boundary will settle on Sat and that may be
a determining factor on where convection fires later in the day.
The latest trend in mid range models has been to push the boundary
into south central KY or TN. However, the latest NAM keeps it a
little farther north. Still will keep the southern trend going and
limit precip chances to 30-50% Sat afternoon. Scattered
convection is likely to continue into the evening hours before
diminishing after midnight. With fairly meager wind profiles and
ridging building into the region Sat night, feel that storms will
generally stay below severe limits. At this point it is fairly
difficult to pinpoint exactly who will and won't see convection Sat
afternoon/evening.
As for temperatures, highs should be quite pleasant in the upper 70s
to lower 80s. Low temperatures Sat night should be in the mid 60s.
Sunday/Monday...
Upper level ridging should work into the region for Sun helping
suppress convection both Sun/Mon. Soundings indicate good capping
over the Ohio Valley for the beginning of the week, so will trend
POPs downward even making Sun night dry. Any storms that do develop
should stay on the weak side. Temperatures will be on the increase
as thicknesses increase over the region. Highs should range through
the low to mid 80s both Sun/Mon with Monday being the warmer day.
Tuesday - Thursday...
The next weather system will approach our area Tuesday bringing
potentially several rounds of showers and storms for mid week.
Another sfc front looks to become stalled over the Midwest with
rounds of storms occurring daily as various waves ride along the
boundary. The 12Z Euro looks quite wet leaving the boundary nearly
stationary over our area for much of mid week. The 12Z GFS wobbles
the boundary a little more and wouldn't be quite as wet as the
Euro. High temps look to remain at or slightly below normal while
low temps will remain at or slightly above normal.
&&
.HYDROLOGY...
Issued at 200 PM EDT Thu Jul 02 2015
24 hour precipitation analysis shows widespread 0.5 to 1 inch
amounts across south central Kentucky into southern Indiana. A
locally higher swath occurred from Ohio County southeastward toward
Allen/Monroe counties, where 1 to locally 4 inches were observed.
Finally, between 2 and 4 inches fell across parts of Dubois and
Crawford counties.
As a result, 1 and 3 hour flash flood guidance remains very low
given the recent rainfall plus the above average precipitation in
the past 2 to 3 weeks. 1 hour guidance across portions of southern
Indiana and southern Kentucky is 1 inch or less, which is quite
attainable given the anomalous high PWATs, stagnant low level
moisture and favorable synoptic features for heavy rainfall.
The flash flood watch was expanded to include the remaining portions
of the forecast area given both antecedent conditions and the
expectation that more showers/storms will redevelop this afternoon
through Friday morning. Beyond Friday morning, the threat could
continue with additional storms and after coordination with
surrounding offices, the watch was also extended in time to 00z
Saturday /8 PM EDT/.
&&
.AVIATION (18Z TAF Update)...
Issued at 105 PM EDT Thu Jul 2 2015
Afternoon destabilization ahead of a surface low combined with a
stalled frontal boundary across the area will support an uptick in
showers/storms through the early evening hours. Highest chances are
centered around 21-00z timeframe...and BWG to LEX looks to have the
greatest chance of seeing aviation restrictions.
As precipitation wanes this evening, attention turns to fog
potential. Light/variable winds tonight combined with the moisture
and recent rainfall leads to higher confidence for periods of MVFR
to IFR fog potentially. Guidance hits LEX/BWG...so have trended TAFs
toward that possibility. By Friday morning, another weather system
could bring more showers/storms to the area.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Friday morning FOR KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...FLASH FLOOD WATCH through Friday morning FOR INZ076>079-083-084-
089>092.
&&
Short Term........ZT
Long Term.........AMS
Hydrology.........ZT
Aviation..........ZTHazardous weather outlook, Jul 2, 2:27 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 327 PM EDT THU JUL 2 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-031930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 327 PM EDT THU JUL 2 2015 /227 PM CDT THU JUL 2 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. PLAN ON SHOWERS AND SCATTERED STORMS TONIGHT. LOCALLY HEAVY RAIN IS THE MAIN THREAT...AND A FLASH FLOOD WATCH REMAINS IN EFFECT. SEE THE LATEST STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE MAINLY EACH AFTERNOON AND EVENING THROUGH THE FIRST PORTION OF NEXT WEEK. STORMS FRIDAY MAY BE CAPABLE OF PRODUCING HEAVY RAINFALL...LEADING TO FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY FLOODING THROUGH FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. ZBT/AMS
In the hours before
Local storm report, Jul 2, 12:08 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
108 PM EDT THU JUL 2 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLOOD REDHOUSE 37.83N 84.27W
07/02/2015 MADISON KY PUBLIC
PICTURES OF A COUNTY ROAD FLOODED IN A LOW
LYING AREA VIA TWITTER.
&&
AMSLocal storm report, Jul 2, 1:54 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
254 PM EDT THU JUL 2 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD MENTOR 38.32N 86.72W
07/01/2015 DUBOIS IN EMERGENCY MNGR
HWY 164 FLOODED AND IMPASSABLE NEAR PATOKA
LAKE
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jul 2, 2:48 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT THU JUL 2 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLOOD 2 SSW HALFWAY 36.78N 86.31W
07/02/2015 ALLEN KY DEPT OF HIGHWAYS
KYTC DISTRICT 3 REPORTS THAT KY 585 MILE
POINTS 6-7...KY 1332 MILE POINTS 3-5...KY
2160 MILE POINTS 0-1 AND KY 1533 MILE POINT
0-1 WERE CLOSED FROM FLOODING. DELAYED
REPORT.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Jul 2, 3:10 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
310 PM CDT THU JUL 2 2015
KYZ061-070-022055-
BUTLER KY-LOGAN KY-
310 PM CDT THU JUL 2 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL
RAIN...PENNY SIZE HAIL...AND 40 MPH WINDS MOVING TOWARD SOUTHERN
BUTLER AND NORTHERN LOGAN COUNTY IN SOUTHERN KENTUCKY...
AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF ELKTON...AND MOVING EAST AT 20
MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
EVERETT...
DEER LICK AND AGNES...
SPA AND HOLLOW BILL...
JERICO AND LEWISBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3706 8706 3707 8705 3708 8699 3707 8665
3704 8666 3699 8667 3695 8665 3694 8666
3687 8666 3689 8706
TIME...MOT...LOC 2010Z 269DEG 19KT 3699 8713
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 9:44 PM CDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 53 hr |
| Jul 2, 2:20 AM CDT | Areal Flood Advisory | LMK | Butler, Ohio | 3 hr |
| Jul 2, 3:28 AM CDT | Areal Flood Advisory | LMK | Barren, Edmonson, Warren | 3 hr |
| Jul 2, 3:50 AM CDT | Special Weather Statement | LMK | Simpson | 30 min |
| Jul 2, 5:21 AM CDT | Areal Flood Advisory | LMK | Warren | 3 hr |
| Jul 2, 6:37 AM CDT | Areal Flood Advisory | LMK | Allen, Simpson, Warren | 3 hr |
| Jul 2, 8:40 AM CDT | Special Weather Statement | LMK | Fayette, Jessamine, Madison, Woodford | 45 min |
| Jul 2, 9:35 AM CDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Garrard, Jessamine, Madison | 3 hr |
| Jul 2, 1:54 PM CDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 3 hr |
| Jul 2, 2:29 PM CDT | Areal Flood Advisory | LMK | Franklin, Henry, Scott | 3 hr |
| Jul 2, 2:33 PM CDT | Areal Flood Advisory | LMK | Adair, Barren, Casey, Green, Hart, Metcalfe and 1 more | 4 hr |
| Jul 2, 3:10 PM CDT | Special Weather Statement | LMK | Logan | 45 min |
| Jul 2, 3:18 PM CDT | Flash Flood Warning | LMK | Butler, Edmonson, Grayson, Hart, Logan, Ohio and 1 more | 4 hr |
| Jul 2, 4:45 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Green, Hart, Larue, Lincoln and 1 more | 3 hr |
| Jul 2, 4:53 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe, Monroe | 32 min |
| Jul 2, 5:10 PM CDT | Tornado Warning | LMK | Barren, Monroe | 19 min |
| Jul 2, 5:32 PM CDT | Special Weather Statement | LMK | Monroe | 43 min |
| Jul 2, 5:46 PM CDT | Severe Thunderstorm Warning | LMK | Monroe | 39 min |
| Jul 2, 6:24 PM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.